# SDR ZIAA961109

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 2616243
- Condition: Cracked
- Location: Fs 880 Bl 60l
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED FUSELAGE FLOOR BEAM CRACKED.  REPAIRED IAW DWG 174-R20.  (X)
